Alert archive / Maine / Gale Warnings in 2016

Gale Warning 2, NWS Gray, ME

January 10, 2016

NWS Gray, ME issued this gale warning at Jan 10, 2016, 10:22 PM EST. It was in force for 23 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 10, 2016, 10:22 PM EST (03:22 UTC)
Expired
Jan 11, 2016, 9:00 PM EST
In force
23 hr
Issued by
NWS Gray, ME

The text

As transmitted.

094 
WHUS71 KGYX 110322
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
1022 PM EST SUN JAN 10 2016


ANZ150>152-154-111730-
/O.EXP.KGYX.SR.W.0001.000000T0000Z-160111T0300Z/
/O.NEW.KGYX.GL.W.0002.160111T0322Z-160112T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
1022 PM EST SUN JAN 10 2016

...GALE WARNING IN EFFECT UNTIL 7 PM EST MONDAY...
...STORM WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT UNTIL 7 PM EST MONDAY.

* WINDS...SOUTHWEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...11 TO 16 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-111730-
/O.EXP.KGYX.SR.W.0001.000000T0000Z-160111T0300Z/
/O.NEW.KGYX.SC.Y.0003.160111T0322Z-160112T0000Z/
CASCO BAY-
1022 PM EST SUN JAN 10 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM EST MONDAY...
...STORM WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST MONDAY.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
3 follow-up statements
023 
WHUS71 KGYX 110741
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
241 AM EST MON JAN 11 2016


ANZ151-112145-
/O.CAN.KGYX.GL.W.0002.000000T0000Z-160112T0000Z/
/O.EXB.KGYX.SC.Y.0003.000000T0000Z-160112T0200Z/
PENOBSCOT BAY-
241 AM EST MON JAN 11 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 3 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ150-152-154-112145-
/O.EXT.KGYX.GL.W.0002.000000T0000Z-160112T0200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
241 AM EST MON JAN 11 2016

...GALE WARNING NOW IN EFFECT UNTIL 9 PM EST THIS EVENING...

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS...8 TO 13 FEET...SUBSIDING TO 5 TO 10 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-112145-
/O.EXT.KGYX.SC.Y.0003.000000T0000Z-160112T0200Z/
CASCO BAY-
241 AM EST MON JAN 11 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
241 
WHUS71 KGYX 112022
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
322 PM EST MON JAN 11 2016

ANZ150-152-154-120200-
/O.CON.KGYX.GL.W.0002.000000T0000Z-160112T0200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
322 PM EST MON JAN 11 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM EST THIS EVENING...

* WINDS...WEST 20 TO 30 KT WITH GUSTS UP TO 35 KT.

* SEAS...7 TO 12 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ151-153-120200-
/O.CON.KGYX.SC.Y.0003.000000T0000Z-160112T0200Z/
PENOBSCOT BAY-CASCO BAY-
322 PM EST MON JAN 11 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM EST THIS
EVENING...

* WINDS...WEST 15 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
572 
WHUS71 KGYX 120209
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
909 PM EST MON JAN 11 2016


ANZ150-152-154-120900-
/O.EXP.KGYX.GL.W.0002.000000T0000Z-160112T0200Z/
/O.NEW.KGYX.SC.Y.0004.160112T0300Z-160112T0900Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
909 PM EST MON JAN 11 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY.

* WINDS...WEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...6 TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ151-120900-
/O.EXP.KGYX.SC.Y.0003.000000T0000Z-160112T0200Z/
/O.NEW.KGYX.SC.Y.0004.160112T0300Z-160112T0900Z/
PENOBSCOT BAY-
909 PM EST MON JAN 11 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST TUESDAY.

* WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ153-120315-
/O.EXP.KGYX.SC.Y.0003.000000T0000Z-160112T0200Z/
CASCO BAY-
909 PM EST MON JAN 11 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Jan 10, 10:18 PM EST, 4 minutes earlier.

Area forecast discussion, Jan 10, 10:18 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1018 PM EST SUN JAN 10 2016

.SYNOPSIS...
DEEPENING LOW PRESSURE TRACKING TO OUR WEST WILL DRIVE A STRONG COLD
FRONT THROUGH NEW ENGLAND EARLY TONIGHT. THIS FRONT WILL BE PRECEDED
BY HEAVY RAIN...AS WELL AS STRONG WINDS FOR PORTIONS OF MAINE AND
NEW HAMPSHIRE. HIGH PRESSURE WILL BUILD OVER THE AREA ON MONDAY.
THE NEXT STORM SYSTEM WILL LIKELY BRING A LIGHT SNOWFALL TO THE
REGION TUESDAY...WITH POTENTIAL FOR MORE SIGNIFICANT IMPACTS
ACROSS WESTERN MAINE. THIS SYSTEM WILL BE FOLLOWED BY FAIR
WEATHER FOR THE REMAINDER OF THE WORK WEEK.

&&
03Z UPDATE...
QUICK UPDATE TO DOWNGRADE STORM WARNINGS ON THE COASTAL WATERS TO
GALES. WILL ALSO DOWNGRADE CASCO BAY TO SCA'S. AFTER A BRIEF LULL
OVERNIGHT EXPECT WESTERLY TO PICK UP AFTER MIDNIGHT AND LAST
THROUGH MONDAY. ASIDE FROM A FEW TEMP TWEAKS...WILL BE ADJUSTING
POPS/SKY CONDITION BASED ON CURRENT RADAR TRENS/SAT PICS.

PREVIOUS DISCUSSION...
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AT 19Z...A 984 MILLIBAR LOW WAS NEAR GEORGIAN BAY WITH A TRAILING
OCCLUDED/COLD FRONT THROUGH EASTERN NEW YORK AND MID ATLANTIC
REGION...AND A WARM FRONT STRETCHING THROUGH SOUTHERN NEW ENGLAND
AND THE GULF OF MAINE. STRONG ATLANTIC INFLOW...AND 90 PLUS KNOT
SOUTHEAST LOW LEVEL JET WILL PRODUCE HEAVY RAINFALL ACROSS THE
REGION INTO THE EVENING HOURS. AN ISOLATED RUMBLE OF THUNDER CAN'T
BE RULE OUT NEXT FEW HOURS OVER EXTREME SOUTHERN  PORTIONS OF THE
FORECAST AREA AS WELL. RAINFALL TOTALS OF ONE TO TWO INCHES APPEAR
LIKELY...WITH UP TO 3 INCHES ALONG FAVORED EAST FACING SLOPES. THE
RECORD HIGHS AT BOTH PORTLAND AND CONCORD...50 F...SHOULD BE TIED
OR BROKEN NEXT FEW HOURS AS WARM AIR CONTINUES TO STREAM INTO THE
REGION. ALONG AND JUST AHEAD OF THE SURFACE COLD/OCCLUDED FRONT WE
WILL SEE SEVERAL HOURS OF STRONG WINDS...WITH HIGHEST GUSTS ALONG
THE COAST AND IMMEDIATELY INLAND. THE HIGHER TERRAIN ABOVE 1500 FT
WILL ALSO SEE STRONG GUSTS. THE RAIN WILL QUICKLY TAPER TO SHOWERS
FOLLOWING THE FRONTAL PASSAGE...WITH LEFT OVER PRECIPITATION
ACROSS THE HIGHER TERRAIN TRANSITIONING TO SNOW SHOWERS OVERNIGHT
AS COLD AIR FLOODS BACK INTO THE REGION.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
ON MONDAY...UPSLOPE FLOW AND THE LAKE EFFECT PLUME OFF OF LAKE
ONTARIO WILL GENERATE A FEW SNOW SHOWERS OVER THE HIGHER TERRAIN
AS WELL AS THE CONNECTICUT VALLEY. ELSEWHERE...EXPECT PARTLY SUNNY
SKIES WITH SCATTERED FLURRIES. IT'LL BE A BLUSTERY AND COOL DAY
WITH HIGHS FROM THE UPPER 20S TO MID 30S.

QUIET MONDAY NIGHT AS A WEAK RIDGE CRESTS ACROSS THE AREA. LOWS
WILL RANGE FROM THE SINGLE NUMBERS IN THE MOUNTAINS TO THE TEENS
ELSEWHERE.

&&

.LONG TERM /TUESDAY THROUGH SUNDAY/...
CONFIDENCE IS GROWING IN AT LEAST A MODERATE IMPACT SNWFL EVENT
FOR PARTS OF THE AREA LATE TUE INTO WED.

AS MENTIONED IN PREVIOUS DISCUSSIONS...A POTENT S/WV TROF WILL
CROSS THE NORTHEAST EARLY IN THE EXTENDED. THE TROF RACING THRU
THE GREAT LAKES WILL BECOME NEGATIVELY TILTED CROSSING NEW
ENGLAND...LEADING TO EXPLOSIVE STRENGTHENING OF LOW PRES IN THE
GULF OF ME. THE TROF PASSAGE ITSELF WILL LIKELY BRING WIDESPREAD
SN SHOWERS TO THE AREA. THE RAPID DEVELOPMENT OF SFC LOW PRES
COULD BRING SIGNIFICANT IMPACTS TO PARTS OF THE FORECAST AREA.

AS UPPER TROF AXIS ALIGNS NW TO SE...THE SFC MAY TAKE ON A BIT OF
AN INVERTED TROF LOOK NW OF DEVELOPING LOW PRES. BOUNDARY LAYER
WINDS ARE FORECAST TO BE ONSHORE...TRANSPORTING MOISTURE TOWARDS
THE COAST. THIS RELATIVELY HIGH THETA-E AIR BEING DRAGGED NWD
HELPS DESTABILIZE THE LOW LEVELS. THEN AS MID LEVEL LIFT INCREASES
WITH DEEPENING LOW PRES...THE COMBINATION OF INGREDIENTS COULD
LEAD TO A SHORT DURATION...FOCUSED...INTENSE SNWFL RATE EVENT. ALL
GLOBAL MODELS HAVE TRENDED TOWARDS A CONCENTRATED BAND OF PRECIP
LIFTING NE ALONG THE COAST...THOUGH THEY DIFFER ON WHERE IT FORMS.
FOR NOW ANYWHERE ALONG OUR COAST SHOULD KEEP AN EYE ON THE
FORECAST...BUT MOST LIKELY DEVELOPMENT WOULD BE FROM PWM ON NEWD.
HAVE INCREASED POP TO CATEGORICAL IN THESE AREAS...AND INCREASED
QPF AND AS A RESULT OF THAT SNWFL AMOUNTS. GIVEN THE HIGH IMPACT
WX TODAY...NO HEADLINES ARE PLANNED AT THIS TIME BUT A WINTER
STORM WATCH IS A POSSIBILITY IN FUTURE FORECAST UPDATES. BOUNDARY
LAYER MAY WARM A LITTLE TOO MUCH NEAR THE IMMEDIATE COAST...SO
TOTALS ARE SLIGHTLY LOWER THERE. GIVEN THE STRENGTH OF DYNAMICS
ALOFT...THIS TYPE OF SOLUTION GUIDANCE IS SHOWING SEEMS ENTIRELY
PLAUSIBLE AND REASONABLE.

STRONG CAA AND GUSTY WLY FLOW FOLLOW IN ITS WAKE LATE WED. UPSLOPE
SN SHOWERS WILL LINGER IN THE MTNS. BEYOND MIDWEEK THE PATTERN
REMAINS IN PLACE...WITH A WRN CONUS RIDGE...ERN TROF...AND ACTIVE
SUBTROPICAL JET. WITH SPLIT FLOW AND PIECES OF POLAR VORTEX ENERGY
PINWHEELING ACROSS THE NRN TIER...MODEL GUIDANCE IS WAFFLING QUITE
A BIT RUN TO RUN. THE MORAL OF THE STORY IS THAT AS THE S/WV TROFS
CROSS THE AREA SN SHOWERS WILL BE MORE LIKELY...BUT THERE REMAINS
CHANCES THAT PHASING INTO A STRONGER STORM SYSTEM OR TWO OCCURS
AND BRINGS A MORE WIDESPREAD PRECIP EVENT.

&&

.AVIATION /03Z MONDAY THROUGH FRIDAY/...
SHORT TERM...IFR OR LOWER CIGS/VSBYS ARE EXPECTED INTO THIS
EVENING AS LOW PRESSURE AFFECTS THE REGION WITH FOG...LOW
CLOUDS...AND HEAVY RAIN. SOUTHEASTERLY WINDS WILL INCREASE THROUGH
EARLY EVENING...POTENTIALLY GUSTING UPWARDS OF 45 KT ON THE
COAST. LLWS WILL BE AN ISSUE AS WELL WITH A SOUTHEASTERLY LOW
LEVEL JET INCREASING TO NEARLY 65 KT AT 1 TO 2 KFT. WINDS
DIMINISH TONIGHT AND LOW CIGS/VSBYS IMPROVE THIS EVENING AND
OVERNIGHT. VFR CONDITIONS ARE EXPECTED MONDAY WITH GUSTY WESTERLY
WINDS.

LONG TERM...VFR TO BEGIN THE PERIOD GIVES WAY TO DETERIORATING
CONDITIONS AS LOW PRES MOVES IN FROM THE W. LOW PRES RAPIDLY
STRENGTHENS WHEN REACHING THE GULF OF ME...AND WIDESPREAD SNWFL IS
EXPECTED. IFR OR LOWER CONDITIONS ARE POSSIBLE...AND SNWFL COULD
BE HEAVY AT TIMES FOR COASTAL ME TERMINALS. WLY WINDS AROUND 25
KTS ARE EXPECTED WED...WITH IMPROVING CONDITIONS THRU THE DAY.
EXCEPTION WILL BE HIE...WHERE UPSLOPE SHSN CONTINUE THRU MIDWEEK.

&&

.MARINE...
SHORT TERM...STORM WARNINGS REMAIN IN EFFECT FOR WIND GUSTS AS
HIGH AS 55 KT AHEAD OF THE COLD FRONT. WINDS WILL SHIFT TO SW
BEHIND THE FRONT AND DIMINISH TO GALES FOR THE BALANCE OF THE
NIGHT AND MONDAY...GRADUALLY DIMINISHING TO SMALL CRAFT MONDAY
NIGHT.

LONG TERM...RAPIDLY DEEPENING LOW PRES LATE TUE WILL BRING AN
EXTENDED PERIOD OF HEADLINES TO THE WATERS. SCA CONDITIONS WILL
DOMINATE THRU THE PERIOD. GALE FORCE CONDITIONS LOOK PROBABLE ON
THE OUTER WATERS...BEHIND DEPARTING LOW PRES ON WED.

&&

.HYDROLOGY...
FLOOD WATCH REMAINS IN EFFECT. EXPECT 1 TO 2 INCHES OF RAIN OVER
THE REGION. THE EAST AND SOUTHEAST FACING HIGHER TERRAIN WILL
LIKELY RECEIVE AS MUCH AS 3 INCHES...WHILE DOWNSLOPING OCCURS IN
THE CONNECTICUT RIVER VALLEY WITH CORRESPONDINGLY LOWER AMOUNTS.
SOME SNOW MELT EXPECTED AS WELL. RIVERS WILL BE ON THE RISE DURING
THIS PERIOD AND A FEW COULD REACH BANKFULL. SOME LOCALIZED URBAN
AND DRAINAGE FLOODING IS ALSO POSSIBLE THROUGH THIS EVENING
BECAUSE OF THE FROZEN GROUND.

&&

.TIDES/COASTAL FLOODING...
NART MATRICES SUGGEST EROSION AND SPLASH-OVER CAN BE EXPECTED FOR
THE LATE EVENING TIDE ALONG THE COAST OF MAINE AND NEW HAMPSHIRE.
A STATEMENT HAS BEEN ISSUED TO ADDRESS THIS. HOWEVER...THE HIGHEST
WINDS AND LARGEST WAVES SHOULD ARRIVE BEFORE THIS HIGH TIDE.
THEREFORE...COASTAL FLOODING (INUNDATION) IS NOT EXPECTED AT THIS
TIME. LOW LYING AREAS BEHIND DUNE SYSTEMS SUCH AS CAMP ELLIS IN
SACO MAY SEE SOME MINOR POOLING OF WATER DUE TO WAVE ACTION OVER
THE DUNES SYSTEMS AND BARRIERS.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH UNTIL 1 AM EST MONDAY FOR MEZ012>014-019>022.
NH...FLOOD WATCH UNTIL 1 AM EST MONDAY FOR NHZ002>009.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST MONDAY FOR ANZ153.
     GALE WARNING UNTIL 7 PM EST MONDAY FOR ANZ150>152-154.

&&
Hazardous weather outlook, Jan 10, 8:20 PM EST, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
820 PM EST SUN JAN 10 2016

MEZ008-009-024>028-120130-
NORTHERN FRANKLIN-CENTRAL SOMERSET-COASTAL CUMBERLAND-SAGADAHOC-
LINCOLN-KNOX-COASTAL WALDO-
820 PM EST SUN JAN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL BRING SNOWFALL TO
THE AREA LATE TUESDAY INTO WEDNESDAY. ACCUMULATING SNOW IS
LIKELY...WITH A LOW PROBABILITY FOR SIGNIFICANT ACCUMULATIONS IN A
SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ012>014-019>022-120130-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
820 PM EST SUN JAN 10 2016

...FLOOD WATCH IN EFFECT UNTIL 1 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL BRING SNOWFALL TO
THE AREA LATE TUESDAY INTO WEDNESDAY. ACCUMULATING SNOW IS
LIKELY...WITH A LOW PROBABILITY FOR MODERATE ACCUMULATIONS IN A
SHORT PERIOD OF TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ007-018-023-NHZ001-010>015-120130-
NORTHERN OXFORD-INTERIOR YORK-COASTAL YORK-NORTHERN COOS-STRAFFORD-
CHESHIRE NH-EASTERN HILLSBOROUGH NH-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-WESTERN AND CENTRAL HILLSBOROUGH NH-
820 PM EST SUN JAN 10 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE...SOUTHEASTERN NEW HAMPSHIRE AND
SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

HEAVY RAIN IS EXPEXTED TO CONTINUE ALONG WITH A PERIOD OF GUSTY
WINDS INTO THE EARLY EVENING. LOCALIZED URBAN AND SMALL STREAM
FLOODING IS POSSIBLE DUE TO THE HEAVY RAIN. ISOLATED POWER
OUTAGES WILL BE POSSIBLE DUE TO WIND.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL BRING SNOWFALL TO
THE AREA LATE TUESDAY INTO WEDNESDAY. ACCUMULATING SNOW IS
LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ002>009-120130-
SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
820 PM EST SUN JAN 10 2016

...FLOOD WATCH IN EFFECT UNTIL 1 AM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A RAPIDLY DEVELOPING LOW PRESSURE SYSTEM WILL BRING SNOWFALL TO
THE AREA LATE TUESDAY INTO WEDNESDAY. ACCUMULATING SNOW IS
LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-120130-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
820 PM EST SUN JAN 10 2016

...STORM WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALES WILL BE POSSIBLE ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jan 10, 4:27 PM EST, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
427 PM EST SUN JAN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0425 PM     NON-TSTM WND DMG AUBURN                  44.10N  70.23W
01/10/2016                   ANDROSCOGGIN       ME   TRAINED SPOTTER

            TREE DOWN ON AN APARTMENT BUILDING ON WING STREET.

&&

EVENT NUMBER GYX1600020

TFH
Local storm report, Jan 10, 4:57 PM EST, 5 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
457 PM EST SUN JAN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     NON-TSTM WND DMG NORTH YARMOUTH          43.84N  70.22W
01/10/2016                   CUMBERLAND         ME   NWS EMPLOYEE

            PINE TREE DOWN ON NORTH BOUND LANE OF RT 231 NEAR
            THUNDER ROAD.

&&

EVENT NUMBER GYX1600021

TFH
Local storm report, Jan 10, 5:04 PM EST, 5 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
504 PM EST SUN JAN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0503 PM     NON-TSTM WND DMG PHIPPSBURG              43.82N  69.82W
01/10/2016                   SAGADAHOC          ME   SOCIAL MEDIA

            TREES AND POWER LINES DOWN ON POPHAM RD.

&&

EVENT NUMBER GYX1600022

CEMPA
Local storm report, Jan 10, 6:18 PM EST, 4 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
618 PM EST SUN JAN 10 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     NON-TSTM WND DMG POWNAL                  43.87N  70.18W
01/10/2016                   CUMBERLAND         ME   NWS EMPLOYEE

            LARGE LIMBS DOWN ON HODSDON RD NEAR YARMOUTH TOWN LINE.

&&

EVENT NUMBER GYX1600023

CEMPA
Special weather statement, Jan 10, 6:53 PM EST, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
653 PM EST SUN JAN 10 2016

NHZ002>010-013-110100-
SOUTHERN CARROLL NH-MERRIMACK NH-SOUTHERN COOS NH-
INTERIOR ROCKINGHAM NH-NORTHERN CARROLL NH-SOUTHERN GRAFTON NH-
NORTHERN GRAFTON NH-STRAFFORD NH-SULLIVAN NH-BELKNAP NH-
653 PM EST SUN JAN 10 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN CARROLL COUNTY IN NEW HAMPSHIRE
  MERRIMACK COUNTY IN NEW HAMPSHIRE
  SOUTHERN COOS COUNTY IN NEW HAMPSHIRE
  INTERIOR ROCKINGHAM COUNTY IN NEW HAMPSHIRE
  NORTHERN CARROLL COUNTY IN NEW HAMPSHIRE
  SOUTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
  NORTHERN GRAFTON COUNTY IN NEW HAMPSHIRE
  STRAFFORD COUNTY IN NEW HAMPSHIRE
  SULLIVAN COUNTY IN NEW HAMPSHIRE
  BELKNAP COUNTY IN NEW HAMPSHIRE

* UNTIL 800 PM EST

* AT 649 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A LINE OF SHOWERS...WITH SOME EMBEDDED
  THUNDER...EXTENDING FROM WHITEFIELD TO SUNAPEE...MOVING TO THE
  NORTHEAST AT 40 MPH.

* STRONG WIND GUSTS OF 45 TO 55 MPH ARE POSSIBLE WITH THESE STORMS.

* THESE STORMS WILL TRACK ACROSS CENTRAL AND NORTHERN NEW HAMPSHIRE
  THROUGH 8 PM.

LAT...LON 4408 7203 4418 7206 4463 7108 4322 7100
      4318 7189 4406 7207
TIME...MOT...LOC 2345Z 227DEG 39KT 4413 7202 4319 7173

CEMPA
Special weather statement, Jan 10, 8:28 PM EST, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
828 PM EST SUN JAN 10 2016

MEZ009-013-014-021-110215-
SOUTHERN SOMERSET ME-KENNEBEC ME-SOUTHERN FRANKLIN ME-
CENTRAL SOMERSET ME-
828 PM EST SUN JAN 10 2016

THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A

* SPECIAL WEATHER STATEMENT FOR...
  SOUTHERN SOMERSET COUNTY IN MAINE
  KENNEBEC COUNTY IN MAINE
  SOUTHERN FRANKLIN COUNTY IN MAINE
  CENTRAL SOMERSET COUNTY IN MAINE

* UNTIL 915 PM EST

* AT 827 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS
  TRACKING A THUNDERSTORM CAPABLE OF PRODUCING STRONG WINDS 8 MILES
  SOUTH OF MERCER...MOVING TO THE NORTH AT 60 MPH.

* STRONG WIND GUSTS OF 45 TO 55 MPH ARE EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  SKOWHEGAN...
  MADISON...
  MERCER...
  BELGRADE...
  AND NORRIDGEWOCK.

LAT...LON 4531 6970 4529 6971 4501 6962 4502 6953
      4442 6984 4447 7008 4541 6974
TIME...MOT...LOC 0124Z 196DEG 56KT 4456 6992

CEMPA

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 10, 7:25 PM ESTRiver Flood WarningGYXCumberland16 hr
Jan 10, 7:36 PM ESTRiver Flood WarningGYXOxford12 hr
Jan 10, 8:16 PM ESTRiver Flood WarningGYXSomerset34 hr
Jan 10, 8:16 PM ESTRiver Flood WarningGYXKennebec29 hr
Jan 10, 8:28 PM ESTSpecial Weather StatementGYXFranklin47 min
Jan 10, 10:22 PM ESTSmall Craft AdvisoryGYX23 hr
Jan 11, 3:20 AM ESTWinter Storm WatchGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 3 more24 hr
Jan 11, 3:50 PM ESTWinter Storm WarningGYXAndroscoggin, Franklin, Kennebec, Somerset, Waldo39 hr

Nearby

Gale Warnings in Maine, 2016Every gale warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.